# SDR DL31L951876

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53611171200
- Condition: Lightning Strike
- Location: Fus Belly
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

APPARENT LIGHTNING STRIKE AT LWR CENTER LINE OF ACFT BELLY FRAME 4 REQUIRES SRM REPAIR 53-11-12 PG 207 TO 210.
